# SDR N6WA2013052901

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,446 hours, 17,537 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT DOOR IS MAKING A HIGH PITCH NOISE IN FLIGHT.   LUBRICATED SEAL IAW AMM 52-21-07 & 12-20-52.
